| Model Number |
826845 |
| Medical Device Problem Codes |
Material Integrity Problem (2978); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device involved in the reported incident is not available for evaluation.An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
Event or Problem Description
This is 2 of 3 reports linked to mfg report numbers: 3013886523-2022-00370 and 3014334038-2022-00179 a facility reported a cable/sensor failure error message.They tried switching out monitors and cables, with no luck.A nurse was instructed to disconnect the microsensor from the cable to the monitor; however, the nurse disconnected the yellow patient sensor from the microsensor.They completely took it apart and even the white microsensor box itself.Therefore, the surgeon had to replace the bolt due to the nurses mistake.
Additional Manufacturer Narrative
The cerelink cable (id (b)(6)) was not returned for evaluation and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
Event or Problem Description
N/a.